MAUDE Adverse Event Report: CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE MTP PLATE; BONE PLATE

CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE MTP PLATE; BONE PLATE
Model Number MTP Plate - Narrow
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The involved plate was received at our facilities and underwent examination.Dimensional examination indicated the plate was manufactured according to its specification.In a microscopic inspection, a crack starting at the plate hole where the 3.5mm screw was inserted was seen.In addition, examination of production records of the involved plate did not reveal a deviation from specification.Based on the billing sheet provided, the screws used in the case were of a 3.5mm diameter.However, the piccolo composite mtp plate is indicated for use with 2.7mm diameter screws, as specified in the system ifu.
 
Event or Problem Description
During implantation of an mtp plate, two screws of a larger diameter than indicated were inserted into the plate holes.The plate cracked (near the hole where locking screw was inserted).The plate was removed and replaced with crossing cannulated screws.

Brand Name
PICCOLO COMPOSITE MTP PLATE
Common Device Name
BONE PLATE
Manufacturer (Section D)
CARBOFIX ORTHOPEDICS LTD.
11 ha'hoshlim st.
herzeliya, 46724 11
IS  4672411
MDR Report Key11336543
Report Number9615128-2021-00001
Device Sequence Number19038406
Product Code HRS
UDI-Device Identifier07290110201692
UDI-Public(01)07290110201692(17)241001(10)91928
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170401
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Model NumberMTP Plate - Narrow
Device Catalogue NumberMTPLN500500
Device Lot Number91928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age43 YR